# SDR TWAA9911302

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160-198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE CABIN O/B FLOOR SUPPORT RAIL WAS CORRODED AT STA 160 TO 198 AT FWD GALLEY DOOR.  REMOVED THE CORROSION BY REPLACEMENT OF THE PART PER SPM 6-70-01, SEALED AND USED 5/32 AD RIVETS.
